# SDR DXTA200810163308

- Difficulty date: October 16, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 6,750 hours, 4,297 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374412
- Part serial: 18AB
- Condition: Faulty
- Location: Nr 2
- Part time: 41 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISCONNECTED 6 TIMES IN 30 MINUTES. REF GDAS-PBI WO NR SC1004 8.2 AND A150 ADC R&I M2B FOR FURTHER DETAILS. PERFORMED AUTOPILOT FUNCTIONAL CHECKS IAW MM 22-100 WITH NO DEFECTS NOTED. AUTOPILOT SYS WAS ENGAGED FOR ONE HOUR WITH NO FAILURES. REMOVED NR 2 ADC PN 8220374-412, SN 18AB. INSTALLED OVERHAULED ADC PN 822037412 SN 1RAF PERFORMED OPS CHECK AND LEAK CHECK. NO DEFECTS FOUND AT THIS TIME. ADC AND STATIC CHECKS REQUIRED BY FAR PART 91.411 INCLUDING APPENDIX 6 GUIDE LINES FOR RVSM HAVE BEEN PERFORMED. NR 2 ADC HAS BEEN TESTED TO 50,000 FT ON NR2 ADC PN 8220314-412 SN 1RAF. CERTIFICATION THAT THE ATC TRANSPONDER TEST AND INSPECTION REQUIRED BY FAR 91.413 HAVE BEEN PERFORMED AND MEET THE REQUIREMENT OF FAR PART 43 APP. F.  NR2 ADC WAS REPLACED UNDER ITEM 8.2 OF THIS WO NEEDS AUTOPILOT CHECK. PERFORMED AUTOPILOT CHECKS IAW MM 22-100 WITH NO DEFECTS NOTED. AUTOPILOT SYS WAS  ENGAGED FOR ONE HOUR WITH NO FAILURES. DOWNLOADED FAULT CODES. AP DISCONNECT CODES REPORTS AIR DATA MISCOMPARE INVALID. NR2 ADC WAS REPLACED UNDER ITEM 8.2 OF THIS WO NEEDS AUTOPILOT CHECK. PERFORMED AUTOPILOT CHECKS IAW MM 22-100 WITH NO DEFECTS NOTED. AUTOPILOT SYS WAS ENGAGED FOR ONE HOUR WITH NO FAILURES.
